I'm wondering if I'm going to get all jittery!

United States
May 5, 2008 10:50am CST
OK, so I got this free sample of Dexatrim. Take two tablets and disolve in 16 oz of water. Did that. Drank it. Now I'm worried about whether or not its going to make me all jittery. Either its just a good tasting drink or I'm going to sell a heck of alot of shoes today. Have you ever tried diet aides? Did they make you too jittery? Which one did you try and which ones do you recommend?
3 people like this
10 responses
@p1kef1sh (45640)
6 May 08
Sorry, I have never tried a diet aid. Actually never seen one in pill form at all. I do have a most effective diet control mechanism though. Permanently available when I am looking a little porky. The aid is called a WIFE. Never fails to work and only comes in maximum strength. But I am unable to sustain the weight loss for long. Because the WIFE goes to work and I immediately stock up on cookies etc. The WIFE returns and I am placed in an interesting edifice. It is invisible, but I know that I am there alright. A shameful structure where I have to sit and contemplate my sins and is better know as "The Doghouse". Oh woe is me.
2 people like this
@Ravenladyj (22937)
• United States
5 May 08
i havent tried Dexatrim but I do take (LOL ok I have a bottle but havent taken any in a while) Lipo 6 which when I DO take them they make me a little jittery BUT I do my workout then I'm fine (the only time i take them is when I'm going to workout) and they work wonders for me....But I've never taken an appetite suppressant like Dex. before..
1 person likes this
• United States
5 May 08
What is Lipo 6? Workout? What a foreign concept. LOL. I've never taken Dex before either. So we will see. Its only one drink though, don't know that I'll actually buy it. Got this one from a freebie site.
@KKKBsmom (1093)
• United States
5 May 08
I have never taken anything like that... I need to find something that works.... I did the summersize program a couple years ago... LOVED it... actually lost... then my life got complicated and it was hard to do the diet.... but... I could eat salads with taco meat on them all the time! LOL anyway... let us know if you find something you like... and if you get the jitters!
• United States
5 May 08
Well this drink is ok. You can taste the Nutra Sweet or whatever it is that they use. I'm not real crazy about that. As for the jitters, don't know yet, but then again I'm going back and forth between that and a cup of coffee, so maybe it would be fair to prejudge the diet drink. LMBO!
@bellaofchaos (11550)
• United States
6 May 08
I can't reccomend any but I have taken straight ephidrene when it first came out and was legal. wow I loved that stuff. I took it not for the weightloss properties but I was working 3 jobs 2 part time and one full time and I needed help on the days that I was just not awake yet. LOL!!!
1 person likes this
@mikeysmom (2092)
• United States
6 May 08
i got the same samples and took one last week. it did not make me jittery and did help a bit to take the edge off my hunger. i did not particularly like the taste of it though.
1 person likes this
@wickedangel (1636)
• Dominican Republic
6 May 08
Hi there KB, I've tried a few diet aides. I did a detox drink that the second time I did it really gave me the jitters and I had to come off it - amazing as the first time it had no affect on me but I lost some weight and I was looking forward to using it again. I have been to see a specialist re: diet pills and they do give you the jitters so I didn't take them very frequently. Can't remember the name of them now, all too long ago, sorry not to be more helpful here. Thanks for sharing this with us!
@Ohara_1983 (4120)
• Kuwait
6 May 08
im using fitrum, it is ok, i dint feel anything, maybe it depend to our body kath.
@Rosekitty (19441)
• San Marcos, Texas
5 May 08
Never have tried any of these pills and now you got me curious how it made you feel..gotta lose some weight..LOL..Don't need any shoes thank you very much..LOL
1 person likes this
@mummymo (23707)
5 May 08
I have never tried diet pills sweety and I have never heard of anyone using them successfully without serious side effects! Be careful honey and the first sign of a problem stop taking them , please! xxx
1 person likes this
@winterose (39918)
• Canada
5 May 08
no I have never had any jittery effect from diet aids but I don't really buy them all that much either. So I hope you sell a lot of shoes though, that is a good thing lol
1 person likes this